# SDR AALA20100120TUL05

- Difficulty date: January 19, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 31,266 hours, 12,814 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS INADVERTENTLY DROPPED WHILE AT GATE.  OXYGEN MASKS AT SEAT ROWS 8DEF, 14DEF, 16ABC, 20DEF, 23DEF AND 27ABC FAILED TO DEPLOY.  REPLACED OXYGEN MASKS.
